# SDR C2XA11CL223

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 31,276 hours, 23,579 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001MODB
- Part serial: 111
- Condition: Failed
- Location: Lt Mlg
- Part time: 31,756 hours, 25,515 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED IMMEDIATELY AFTER TAKEOFF FROM CLE A LOUD REPETITIVE THUMPING NOISE FROM UNDER THE AIRCRAFT.  MOMENTARILY THE LEFT MAIN GEAR INDICATED AMBER CROSS-HATCHES WITH A MISCOMPARE INDICATION ON THE COCKPIT EICAS.  CREW PERFORMED AN AIR RETURN TO CLE WITHOUT FURTHER INCIDENT.  MX TESTED WIRING AND REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK BOX.  ALL OPERATIONAL CHECKS WERE GOOD.
